Alert archive / Illinois / Heat Advisories in 2012
Heat Advisory 6, NWS Lincoln, IL
NWS Lincoln, IL issued this heat advisory at Aug 3, 2012, 2:32 PM CDT for 27 counties in Illinois. It took effect at Aug 4, 2012, 1:00 PM CDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2012, 2:32 PM CDT (19:32 UTC)
- In effect from
- Aug 4, 2012, 1:00 PM CDT
- Expired
- Aug 4, 2012, 3:03 PM CDT
- In force
- 2 hr
- Issued by
- NWS Lincoln, IL
All 27 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
800 WWUS73 KILX 031932 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 232 PM CDT FRI AUG 3 2012 ILZ040>057-061>063-066>068-071>073-040300- /O.NEW.KILX.HT.Y.0006.120804T1800Z-120805T0000Z/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 232 PM CDT FRI AUG 3 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY. * TEMPERATURE...TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS TOMORROW AFTERNOON. COMBINED WITH DEWPOINTS IN THE LOWER 70S AHEAD OF AN APPROACHING COLD FRONT...HEAT INDEX VALUES WILL BE AROUND 105 FROM AFTERNOON INTO THE EARLY EVENING. * IMPACTS...HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE WILL BE POSSIBLE WITH PROLONGED OUTDOOR EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS... IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK... THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY... CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ AUTEN
4 follow-up statements
192 WWUS73 KILX 040210 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 910 PM CDT FRI AUG 3 2012 ILZ040>057-061>063-066>068-071>073-041000- /O.CON.KILX.HT.Y.0006.120804T1800Z-120805T0000Z/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 910 PM CDT FRI AUG 3 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY. * TEMPERATURE...HIGHS WILL REACH THE MIDDLE TO UPPER 90S ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS TOMORROW AFTERNOON. COMBINED WITH DEWPOINTS IN THE LOWER 70S AHEAD OF AN APPROACHING COLD FRONT...HEAT INDEX VALUES WILL BE AROUND 105 FROM AFTERNOON INTO THE EARLY EVENING. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE WILL BE POSSIBLE WITH PROLONGED OUTDOOR EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS... IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK... THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY... CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ SHIMON
525 WWUS73 KILX 040822 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 322 AM CDT SAT AUG 4 2012 ILZ040>057-061>063-066>068-071>073-041600- /O.CON.KILX.HT.Y.0006.120804T1800Z-120805T0000Z/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 322 AM CDT SAT AUG 4 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * TEMPERATURE...HIGHS WILL REACH THE MIDDLE TO UPPER 90S ACROSS CENTRAL AND SOUTHEAST ILLINOIS TODAY. COMBINED WITH DEWPOINTS IN THE LOWER 70S AHEAD OF AN APPROACHING COLD FRONT...HEAT INDEX VALUES WILL BE AROUND 105 FROM AFTERNOON INTO THE EARLY EVENING. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE WILL BE POSSIBLE WITH PROLONGED OUTDOOR EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING...AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ BARNES
924 WWUS73 KILX 041608 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1108 AM CDT SAT AUG 4 2012 ILZ040>057-061>063-066>068-071>073-050000- /O.CON.KILX.HT.Y.0006.120804T1800Z-120805T0000Z/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 1108 AM CDT SAT AUG 4 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TEMPERATURE...HIGHS WILL REACH THE MIDDLE TO UPPER 90S ACROSS CENTRAL AND SOUTHEAST ILLINOIS TODAY. COMBINED WITH DEWPOINTS IN THE LOWER 70S AHEAD OF AN APPROACHING COLD FRONT...HEAT INDEX VALUES WILL BE AROUND 105 FROM AFTERNOON INTO THE EARLY EVENING. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE WILL BE POSSIBLE WITH PROLONGED OUTDOOR EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING...AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ HJS
653 WWUS73 KILX 042003 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT SAT AUG 4 2012 ILZ040>057-061>063-066>068-071>073-042115- /O.CAN.KILX.HT.Y.0006.000000T0000Z-120805T0000Z/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 303 PM CDT SAT AUG 4 2012 ...HEAT ADVISORY IS CAN CELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELED THE HEAT ADVISORY. WITH TEMPERATURES IN MANY AREAS ONLY REACHING THE LOWER TO MID 90S THIS AFTERNOON...HEAT INDEX VALUES HAVE GENERALLY REMAINED BELOW 105 DEGREES. THEREFORE...THE HEAT ADVISORY HAS BEEN CANCELED. $$ GEELHART
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this heat advisory went out at Aug 3, 1:21 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 3, 1:21 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 121 PM CDT FRI AUG 3 2012 .DISCUSSION... ISSUED 1021 AM CDT FRI AUG 3 2012 FOR THE MOST PART...THE FORECAST IS DOING WELL. A LITTLE SLOW ON THE DIURNAL WARM UP WITH SOME STUBBORN LLVL STRATUS AND LINGERING FOG FROM THE OVERNIGHT HOURS. HOWEVER...ALMOST COMPLETELY DISSIPATED ON VIS SAT IMAGERY. DRY ENOUGH OF A COLUMN THAT RECOVERY OF THE WARMING TREND SHOULD BE RATHER STEADY. PLENTY OF SUNSHINE EXPECTED...AND MOSTLY LIGHT AND EASTERLY FLOW. NO MAJOR UPDATES TO THE FORECAST EXPECTED AT THIS TIME. && .AVIATION... ISSUED 109 PM CDT FRI AUG 3 2012 AFTERNOON CU NOT FILLING IN BEYOND SCT IN MOST LOCATIONS AND FLOW REMAINS LIGHT AND OUT OF THE EAST. TONIGHT SOME CLEARING AND CIRRUS WILL DROP TEMPS AND RESULT IN BR AGAIN...AND POSSIBLY SOME STRATUS BUT WILL KEEP THE TAFS IN MVFR CATEGORY SO FAR...THOUGH SOME SPOTTY IFR IS POSSIBLE... PARTICULARLY ALONG AND AHEAD OF THE APPROACHING FRONT. SINCE FRONT HAS BEEN SLOWING...AND MOISTURE HAS BEEN SLIGHTLY OVERDONE IN MODELS...KEEPING THE TAFS SOMEWHAT CONSERVATIVE THROUGH 18Z. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 3, 11:36 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1136 AM CDT FRI AUG 3 2012 ILZ027>031-036>038-040>057-061-041100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1136 AM CDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER 90S. THIS WILL COMBINE WITH HUMID CONDITIONS TO PRODUCE HEAT INDEX VALUES FROM 100 TO 105 DEGREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER 90S AGAIN ON SATURDAY. ONCE AGAIN...THIS WILL COMBINE WITH HUMID CONDITIONS TO PRODUCE HEAT INDEX VALUES FROM 100 TO 105 DEGREES. A COLD FRONT WILL SWEEP THROUGH THE AREA SATURDAY NIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT...ESPECIALLY SATURDAY AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-041100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1136 AM CDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER 90S. THIS WILL COMBINE WITH HUMID CONDITIONS TO PRODUCE HEAT INDEX VALUES FROM 100 TO 105 DEGREES. OTHERWISE...AN ISOLATED THUNDERSTORM IS POSSIBLE ACROSS THE AREA TODAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER 90S AGAIN ON SATURDAY. ONCE AGAIN...THIS WILL COMBINE WITH HUMID CONDITIONS TO PRODUCE HEAT INDEX VALUES FROM 100 TO 105 DEGREES. A COLD FRONT WILL SWEEP THROUGH THE AREA SATURDAY NIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT...ESPECIALLY SATURDAY AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Aug 3, 8:59 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
859 AM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN 1 SW TAYLORVILLE 39.51N 89.28W
08/02/2012 M3.10 INCH CHRISTIAN IL EMERGENCY MNGR
RECORDED AT 1 MILE NORTH OF TAYLORVILLE AIRPORT.
&&
BOUSLEYLocal storm report, Aug 3, 9:01 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
08/02/2012 M1.14 INCH MORGAN IL CO-OP OBSERVER
0809 PM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
08/02/2012 M2.55 INCH CHRISTIAN IL CO-OP OBSERVER
0815 PM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
08/02/2012 M4.10 INCH CHRISTIAN IL CO-OP OBSERVER
0830 PM HEAVY RAIN 1 SW TAYLORVILLE 39.51N 89.28W
08/02/2012 M3.10 INCH CHRISTIAN IL EMERGENCY MNGR
RECORDED AT 1 MILE NORTH OF TAYLORVILLE AIRPORT.
0830 PM HEAVY RAIN 3 SW HIDALGO 39.13N 88.19W
08/02/2012 M1.51 INCH JASPER IL CO-OP OBSERVER
STILL RAINING.
1020 PM HEAVY RAIN KIRKSVILLE 39.57N 88.67W
08/02/2012 M3.00 INCH MOULTRIE IL BROADCAST MEDIA
1020 PM HEAVY RAIN ALTAMONT 39.06N 88.75W
08/02/2012 M1.79 INCH EFFINGHAM IL BROADCAST MEDIA
UPDATED RAINFALL TOTAL.
1028 PM HEAVY RAIN EFFINGHAM 39.12N 88.55W
08/02/2012 M1.34 INCH EFFINGHAM IL MESONET
SWOP REPORT.
1030 PM HEAVY RAIN 2 WNW EFFINGHAM 39.13N 88.59W
08/02/2012 M3.12 INCH EFFINGHAM IL COCORAHS
1030 PM HEAVY RAIN WATSON 39.03N 88.57W
08/02/2012 M1.50 INCH EFFINGHAM IL MESONET
SWOP REPORT.
1055 PM HEAVY RAIN 2 NE NEOGA 39.34N 88.43W
08/02/2012 M2.61 INCH CUMBERLAND IL MESONET
SWOP REPORT.
&&
BOUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:24 PM CDT | Special Weather Statement | ILX | Crawford, Jasper | 66 min |
| Aug 2, 7:53 PM CDT | Special Weather Statement | ILX | Clark | 67 min |
| Aug 2, 8:19 PM CDT | Special Weather Statement | ILX | Lawrence | 56 min |
Nearby
Heat Advisories in Illinois, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.